# SDR 98FDEA00657

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65561261
- Condition: Misdrilled
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 161  UPON REMOVAL OF #2 CARGO DOOR SEAL RETAINER, FOUND MISDRILLED HOLE IN FRAME AT BS 990, STR 26 R/H.  **  S/D  **  INSTALLED FASTENERS IN OPEN HOLES AS PER FEDEX SRM 51-30-02.
